# SDR AWXA200201024

- Difficulty date: October 4, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 60,444 hours, 49,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654642835
- Condition: Cracked
- Location: Nr 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-20 CHECK A 1/4 INCH CRACK WAS FOUND ON THE NR 7 FLAP TRACK AT THE INBOARD ROLLER OF UPPER TRACK, AFT END. MAINTENANCE REMOVED AND REPLACED THE DAMAGED NR 7 FLAP TRACK AT THE INBOARD ROLLER OF UPPER TRACK, AFT END IAW AWA T/C R3R27004.
